# SDR C2XA00BT028

- Difficulty date: June 11, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

EWR - FLT 3228 - CREW REPORTED WHILE OPERATING AIRCRAFT IN HOTEL MODE (PROP BRAKE-ON), NACELLE OVERHEAT AND FIRE WARNING ON NR 2 ENGINE.  PILOT DISCHARGED BOTH BOTTLES AND EVACUATED AIRCRAFT.  MAINTENANCE FOUND, WITH AIRCRAFT OPERATING IN HOTEL MODE AND A TAIL WIND THE OVERHEAT SENSOR WAS SET OFF CAUSING THE FIRE WARNINGS.  MAINTENANCE REMOVED AND REPLACED THE FIREBOTTLES AND TESTED THE SYSTEM GOOD.  (M)
